Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 6:48 PM EDT for Camden County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2011, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 7, 2011, 7:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Camden County, NJ
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
844 WWUS81 KPHI 072248 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 648 PM EDT THU JUL 7 2011 NJZ017>019-022-027-072345- ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ- SOUTHEASTERN BURLINGTON NJ- 648 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN AND GLOUCESTER COUNTIES... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTH OF CAMDEN...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SICKLERVILLE...MONROE TOWNSHIP AROUND 700 PM...CHESILHURST...ATCO AROUND 715 PM...HAMMONTON AROUND 730 PM...ATSION AND WHARTON STATE FOREST AROUND 745 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3982 7452 3956 7454 3963 7513 3981 7512 $$ NIERENBERG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 5:10 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 7, 5:10 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 PM EDT THU JUL 7 2011 .SYNOPSIS... A WEAK FRONT ACROSS THE AREA WILL CONTINUE TO BRING UNSETTLED WEATHER ACROSS THE REGION THROUGH FRIDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA SATURDAY AND BRING FAIR AND MORE COMFORTABLE WEATHER TO THE AREA THIS WEEKEND AND INTO MONDAY. ANOTHER FRONTAL SYSTEM MAY BRING MORE SHOWERS TO THE REGION LATER MONDAY INTO TUESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO IMPACT THE FORECAST AREA AND WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT. THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY WINDS, ALONG WITH SOME SMALL HAIL. AFTER THE STORMS DISSIPATE, THINGS BEGIN TO CLEAR OUT A LITTLE BIT WITH SKIES BECOMING PARTLY CLOUDY FOR THE OVERNIGHT PERIOD. AREAS OF FOG MAY DEVELOP IN AREAS THAT RECEIVE RAIN TODAY. THE OVERNIGHT LOWS WILL BE VERY WARM AND IT WILL REMAIN VERY HUMID TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY AND FRIDAY NIGHT SHOULD BE CONVECTIVELY ACTIVE WITH THE HOT AND HUMID AIRMASS FINALLY GIVING WAY TO AN APPROACHING UPPER TROUGH/SFC COLD FRONT. THE SPC IS INDICATING A SLGT CHC FOR CONVECTION ACROSS THE SRN AREAS WITH AMPLE CAPE AND DECENT SHEAR IMPOSED OVER THE SAME AREAS. GUSTY WINDS/HEAVY RAINS WILL ACCOMPANY TSTMS. TEMPERATURES FRI WILL BE LESS THAN TODAY WITH MORE CLOUDS AND SHOWERS IN PLACE. SAT THRU SUN WILL FEATURE FAIR WEATHER AS HIGH PRESSURE BUILDS IN TO THE MIDDLE ATLANTIC. A VERY SMALL CHC FOR SHOWERS WILL REMAIN IN THE GRIDS FOR SAT MORNING...IN CASE ANY LINGERING ACTIVITY WITH THE FRONT FROM FRI NIGHT LASTS INTO SAT. THE BEST CHC FOR THIS HAPPENING WILL BE OVER THE DELMARVA AREA. IT WILL STILL BE VERY WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE AIR MUCH MORE COMFORTABLE THAN RECENT DAYS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF. THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME MID 90S POSSIBLE. THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY. THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR IS ARRIVING IS ABOVE MEX MOS GUIDANCE. AT THIS POINT THERE IS FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE LONG TERM PERIOD. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY MORNING. MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT....ESP IN THE FRONTAL ZONE WHICH MAY END UP N OF PHL ALL NIGHT. CONFIDENCE BELOW AVG ON CONVECTIVE OCCURRENCE AFTER 01Z. OUTLOOK... FRIDAY...VFR CIGS DEVELOP BY 17Z WITH CLUSTERS OF HEAVY RAIN SHOWERS AND TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS MAY DEVELOP IN THE AFTERNOON NNJ AND NE PA...ESPECIALLY VCNTY KABE AND THE POCONOS. LIGHT WIND TRENDING NE. QUASI STATIONARY FRONT PROBABLY JUST N OF KPHL TO START THE DAY BUT PROBABLY MOVES SOUTHWARD DURING THE AFTERNOON DOWN INTO N DEL. FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD TO MOST TAF LOCATIONS IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD CONVECTION. THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD AFFECT NORTHERN AREAS. LIGHT WIND. NEXT MONDAY...VFR EXCEPT PATCHY MVFR FOG NEAR DAWN MAY SEE TSTMS LATE AT NIGHT IN WARM AIR ADVECTION ASSOCIATED WITH A WARM FRONTAL PASSAGE. SW WIND MAY GUST 15-20 KTS IN THE AFTN. && .MARINE... NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE ATLC WATERS OFF DEL. CONVECTIVE GUSTS AND LIGHTNING ARE THE BIG PROBLEM THIS AFTERNOON AND AGAIN FRIDAY INTO FRIDAY EVENING IN ASSN WITH QSTNRY FRONT FM NYC TO JUST N OF PHL. THAT FRONT SAGS SOUTHEAST OF OUR AREA TOMORROW NIGHT AND THE CONVECTION MOVES OUT TO SEA. A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH A DRIER AIRMASS AND LIGHT WIND. NEXT MONDAY...SW FLOW GUSTING 15 KTS AND POSSIBLE TSTMS AT NIGHT. && .HYDROLOGY... THERE IS AMPLE MOISTURE THIS EVENING TO CREATE DOWNPOURS AND LOCALIZED FLOODING CONCERNS FOR THIS EVENING. THE CELLS MOVEMENT MAY BE ENOUGH TO PREVENT ANY WIDESPREAD PROBLEMS. THIS CONTINUES INTO FRIDAY WITH CONTINUED HIGHER MOISTURE AND TSTM FORMATION EXPECTED BY AFTERNOON. THE FFG IS LOWER ACROSS THE NORTH...SO THE LATER SHIFTS MAY CONSIDER A WATCH FOR THOSE AREAS. THERE IS ENOUGH UNCERTAINTY ATTM TO PRECLUDE A WATCH NOW. WE WILL KEEP THE HEAVY RAINS WORDING IN THE GRIDS/ZONES FOR NOW. && .CLIMATE... HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY. TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG. SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61. REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE. MUCH IF NOT ALL OF THIS SECTION WILL PROBABLY BE DELETED IN SUBSEQUENT AFD EFFORTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA/O'HARA NEAR TERM...MEOLA/O'HARA SHORT TERM...O'HARA LONG TERM...GIGI AVIATION...DRAG MARINE...DRAG HYDROLOGY...DRAG CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 3:13 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT THU JUL 7 2011 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071- 081915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 313 PM EDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN A VERY SHORT PERIOD OF TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 7, 5:13 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
COUNTY.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
&&
MEOLASpecial weather statement, Jul 7, 5:44 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT THU JUL 7 2011
NJZ013-014-018>020-026-027-072245-
CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
544 PM EDT THU JUL 7 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF
BURLINGTON...CAMDEN...MONMOUTH AND OCEAN COUNTIES...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS ACROSS CENTRAL AND EASTERN BURLINGTON
COUNTY, MAINLY SOUTHERN OCEAN COUNTY AND EASTERN MONMOUTH COUNTY.
THESE STORMS ARE ALL MOVING SLOWLY EASTWARD.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4014 7402 3981 7407 3968 7412 3951 7426
3950 7432 3953 7434 3953 7439 3973 7474
3976 7499 4046 7417 4046 7412 4041 7399
4047 7402 4047 7399 4046 7398 4041 7396
4032 7396
FORECASTER: NIERENBERGSpecial weather statement, Jul 7, 5:46 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT THU JUL 7 2011
MDZ008-012-015-072315-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
546 PM EDT THU JUL 7 2011
...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
ELKTON TO 11 MILES SOUTHEAST OF BALTIMORE...MOVING EAST AT 10 MPH.
THE THUNDERSTORMS WILL BE NEAR RICHARDSMERE AROUND 600 PM...WEST
NOTTINGHAM...RISING SUN AROUND 615 PM...FARMINGTON...ROCK HALL AROUND
630 PM...CALVERT...LOMBARD AROUND 645 PM...BLAKE AND PLEASANT HILL
AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.
LAT...LON 3927 7622 3934 7617 3938 7611 3938 7607
3945 7600 3946 7602 3951 7599 3953 7600
3954 7607 3956 7610 3970 7622 3973 7579
3931 7576 3912 7583 3910 7624 3916 7628
TFGLocal storm report, Jul 7, 6:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
COUNTY.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0551 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011 M47.00 MPH DELAWARE PA ASOS
0600 PM TSTM WND DMG PAULSBORO 39.84N 75.24W
07/07/2011 GLOUCESTER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN PAULSBORO.
&&
MEOLALocal storm report, Jul 7, 6:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/07/2011 E47.00 MPH OCEAN NJ MESONET
0347 PM HAIL SCOTRUN 41.07N 75.32W
07/07/2011 M0.88 INCH MONROE PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
BRANCHES ALSO REPORTED DOWN.
0352 PM TSTM WND DMG BURLINGTON 40.07N 74.86W
07/07/2011 BURLINGTON NJ NWS EMPLOYEE
TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
TOWNSHIP.
0400 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
07/07/2011 MONROE PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
COUNTY.
0440 PM TSTM WND DMG EXTON 40.03N 75.63W
07/07/2011 CHESTER PA EMERGENCY MNGR
TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.
0448 PM HAIL CREAM RIDGE 40.13N 74.52W
07/07/2011 M0.50 INCH MONMOUTH NJ TRAINED SPOTTER
0455 PM TSTM WND DMG CLARKSBURG 40.19N 74.44W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WITRES REPORTED DOWN.
0510 PM TSTM WND DMG JACKSON TWP 40.12N 74.35W
07/07/2011 OCEAN NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0530 PM TSTM WND DMG EAST FREEHOLD 40.27N 74.24W
07/07/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0551 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011 M47.00 MPH DELAWARE PA ASOS
0600 PM TSTM WND DMG PAULSBORO 39.84N 75.24W
07/07/2011 GLOUCESTER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN PAULSBORO.
&&
MEOLASpecial weather statement, Jul 7, 6:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 648 PM EDT THU JUL 7 2011 NJZ017>019-022-027-072345- ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ- SOUTHEASTERN BURLINGTON NJ- 648 PM EDT THU JUL 7 2011 ...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN AND GLOUCESTER COUNTIES... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTH OF CAMDEN...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SICKLERVILLE...MONROE TOWNSHIP AROUND 700 PM...CHESILHURST...ATCO AROUND 715 PM...HAMMONTON AROUND 730 PM...ATSION AND WHARTON STATE FOREST AROUND 745 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3982 7452 3956 7454 3963 7513 3981 7512 NIERENBERG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:27 PM EDT | Special Weather Statement | PHI | Burlington | 93 min |
| Jul 7, 3:11 PM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 7, 3:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jul 7, 3:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 64 min |
| Jul 7, 3:45 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 90 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | PHI | Burlington | 89 min |
| Jul 7, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 34 min |
| Jul 7, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 88 min |
| Jul 7, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jul 7, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 57 min |
| Jul 7, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 63 min |
| Jul 7, 5:44 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jul 7, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 40 min |
| Jul 7, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Somerset | 74 min |
| Jul 7, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Salem | 88 min |
| Jul 7, 7:49 PM EDT | Special Weather Statement | PHI | Mercer | 86 min |
| Jul 7, 2:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 93 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh | 55 min |
| Jul 7, 3:07 PM EDT | Special Weather Statement | PHI | Monroe | 53 min |
| Jul 7, 4:35 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 55 min |
| Jul 7, 5:46 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 89 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.